# SDR MWEA020222

- Difficulty date: April 8, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 591218835
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE TAIL TO FUSELAGE DORSAL INTERNAL ANGLE IS CRACKED.  REMOVED AND REPLACED ANGLE BRACKET.
